Please use this identifier to cite or link to this item: https://scholarbank.nus.edu.sg/handle/10635/83441
DC FieldValue
dc.titleAdaptive rejection of periodic & non-periodic disturbances for a class of nonlinearly parametrized systems
dc.contributor.authorSun, M.
dc.contributor.authorGe, S.S.
dc.date.accessioned2014-10-07T04:41:16Z
dc.date.available2014-10-07T04:41:16Z
dc.date.issued2004
dc.identifier.citationSun, M.,Ge, S.S. (2004). Adaptive rejection of periodic & non-periodic disturbances for a class of nonlinearly parametrized systems. Proceedings of the American Control Conference 2 : 1229-1234. ScholarBank@NUS Repository.
dc.identifier.issn07431619
dc.identifier.urihttp://scholarbank.nus.edu.sg/handle/10635/83441
dc.description.abstractIn this paper, Lyapunov-based adaptive control is presented for a class of nonlinearly parametrized systems in the presence of periodic disturbances. Through the use of an integral Lyapunov function, the controller singularity problem is elegantly solved as it avoids the nonlinear parametrization from entering into the adaptive control and repetitive control. Both global stability of the adaptive system and asymptotic convergence of the tracking error are established, and tracking error bounds are provided to quantify the control performance analytically.
dc.sourceScopus
dc.typeConference Paper
dc.contributor.departmentELECTRICAL & COMPUTER ENGINEERING
dc.description.sourcetitleProceedings of the American Control Conference
dc.description.volume2
dc.description.page1229-1234
dc.description.codenPRACE
dc.identifier.isiutNOT_IN_WOS
Appears in Collections:Staff Publications

Show simple item record
Files in This Item:
There are no files associated with this item.

Page view(s)

44
checked on Jun 14, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.